# SDR 20000413SH038

- Difficulty date: December 29, 1999
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N350AZ
- Make and model: Snias AS350B2
- Aircraft serial: 3127
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: S2523
- Condition: Worn
- Location: Tail Rotor
- Part time: 428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH CHANGE REMOVED PER AD 98-24-35.  WORN OUT.  REMOVED AND REPLACED.  (X)
